Skip to main content

Research Repository

Advanced Search

The efficiency of empirical likelihood with nuisance parameters

Wang, Xing

The efficiency of empirical likelihood with nuisance parameters Thumbnail



In this study we check the asymptotic efficiency of empirical likelihood in the presence of nuisance parameters combined with augmented moment conditions. We show that in the presence of nuisance parameters, the asymptotic efficiency of the empirical likelihood estimator of the parameter of interest will increase by adding more moment conditions, in the sense of the positive semidefiniteness of the difference of information matrices. As a by product, we point out a necessary condition for the asymptotic efficiency to be increased when more moment condition are added.


Wang, X. (2014). The efficiency of empirical likelihood with nuisance parameters. Journal of mathematics and statistics, 10(2), 125-129.

Journal Article Type Article
Acceptance Date Feb 17, 2014
Online Publication Date Feb 2, 2014
Publication Date Feb 17, 2014
Deposit Date Sep 16, 2016
Publicly Available Date Sep 16, 2016
Journal Journal of Mathematics and Statistics
Print ISSN 1549-3644
Electronic ISSN 1558-6359
Publisher Science Publications
Peer Reviewed Peer Reviewed
Volume 10
Issue 2
Pages 125-129
Public URL


Accepted Journal Article (130 Kb)

Copyright Statement
© 2014 Xing Wang. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.

You might also like

Downloadable Citations